# SDR DALA13042170953

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 12 LT AT STA Y=1437 IN AFT ACCESSORY COMPARTMENT.  LONGERON CRACKED WAS REMOVED NEW LONGERON AND SPLICE WERE DRILLED AND ADJUSTED AREA AND REPAIR PARTS WERE TREATED AND PAINTED AND REPAIR PARTS (LONGERON AND SPLICE) WERE INSTALLED IAW IAW SRM 53-02, FIG 18.
